Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Addendum: Bull. Amer. Math. Soc., Volume 76, Number 6 (1970), 1339--1339
Full text of review: PDF

Book Information

Author: M. M. Postnikov
Title: The variational theory of geodesics
Additional book information Translated from the Russian by Scripta Technica, Inc. Edited by Bernard R. Gelbaum. Saunders, Philadelphia, Pa., 1967. 200 pp. $6.00.


Review Information

Reviewer: Richard Sacksteder
Journal: Bull. Amer. Math. Soc. 76 (1970), 297-300
DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12452-1
PII: S 0002-9904(1970)12452-1